# SDR CA050225001

- Difficulty date: February 21, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 7500 · Engine Bleed Air System
- Part: Gasket
- Part number: EU15969
- Condition: Damaged
- Location: Bleed Duct Line
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE CREW OBSERVED NR1 ANTI-ICE INDICATION FOLLOWED BY A BLEED DUCT FAULT.  THE AIRCRAFT MADE AN UNSCHEDULED LANDING WITHOUT INCIDENT.  THE ORIGINAL SNAG WAS CLEARED WITH NO FAULT FOUND.  THE AIRCRAFT WAS RELEASED FOR SERVICE WITH THE SNAG RETURNING.  THE SITUATION RETURNED TWICE BEFORE THE AIRCRAFT WAS GROUNDED FOR EXTENSIVE TROUBLESHOOTING.  FURTHER INVESTIGATION FOUND THE 3 INCH METAL GASKET ON THE BLEED LINE HAD BROKEN IN 2 PIECES.  THE AIRCRAFT IS AOG FOR PARTS AND WILL ARRIVE 25 FEBRUARY, 2005.
